Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 39, No. 3 (July, 1987)
S.-H. Sun A note on Arhangelskii 's inequality 363−365
F. Hiai and Y. Nakamura Extensions of nonlinear completely positive maps 367−384
N. Aoki Some new algebraic cycles on Fermat varieties 385−396
H. Katsurada On étale SL2(Fp)-coverings of algebraic curves of genus 2 397−434
H. Kato Movability and homotopy, homology pro-groups of Whitney continua 435−446
K. Ohshika Finite subgroups of mapping class groups of geometric 3-manifolds 447−454
H. Kitada Fourier integral operators with weighted symbols and micro-local resolvent estimates 455−476
S. Bando and Y. Ohnita Minimal 2-spheres with constant curvature in Pn(C) 477−487
N. Hayashi and W. von Wahl On the global strong solutions of coupled Klein-Gordon-Schrödinger equations 489−497
Y. Kanjin and E. Sato Spectral synthesis on the algebra of Hankel transforms 499−504
K. Sakai Anosov maps on closed topological manifolds 505−519
I. Nakamura Moishezon threefolds homeomorphic to P3 521−535
Y. Ando Erratum to : "On the elimination of Morin singularities" [J. Math. Soc. Japan, 37 (1985), no. 3, 471−487] 537

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.